# SDR SWAA2023061959870

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 23,100 hours, 11,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT CAPT SIDE CLOSEST TO THE DOOR IS INOP<[01] SECURED LOOSE FLASHLIGHT PER AMM 25-64-00. OPS CHECKS GOOD.
